Can you give me some info on how to taper off of Perc. 10 mg. taken 5x's per day for the past 6 months? I had some tumors and one of my organs removed and have been on this medicine since. I have tried to slow down, but, I'm not doing this correctly and am desperate for some advice...
Will you help me? This medication is really doing damage to me physically, which I'm trying to learn about, but I don't know where to find this info...i.e., I have gained alot of weight and was wondering if the drug does this, cause I'm deft'ly not overeating. Maybe its because I can't exercise yet, but, I was wondering it this is another side-affect. I have alot to learn, but I do know I need to get off this medication...
if you dont mind me asking, "what organ was removed"??? that may have something to do with the weight gain. have you tried tapering before? if so why did you have trouble with it?
if you read down a few posts, there's a post from "JeffJeff" about the tapering schedule he used for Tramadol. it should work for Percocets too. also we have a member here "Fladdict" who i believe is at work right now, but she usually checks the forum when she gets home. She should be able to give you ALOT of very helpful, inforamative info, i know she's tapered and am almost postive it was from percocet. you may want to start a new thread addressed directly to her, cause the posts can move pretty quick especially in the evening and that way she'll be sure to see it and help you.
We are basically in the same situation, I am on percocet 5s about 8-10 a day and have been also about 6-7 months. I told my doc I wanted to have help weaning off of them and he ordered a script for tramadol. Now jeff on this forum has told me tramadol can be addictive also, so he gave me a general idea of how to taper. I just got a script from the doctor two days ago for 300 percocets and the tramadol is 120 of them. So I am going to try jeffs way and see if that fits me. Jeff and all the others on here are super nice people. So somehow we will do what we can to help. Im sure others with more expertise will post for you. so keep looking at the forum and ask again if you feel the need. Ill pray for us all. IM new on here also so feel free to speak to me or anyone.
Elvis..Great post..and so supportive.....Welcome by the way...I havent been able to say that yet...as I am a ongoing member here for a few months.........Its great to seethe willingness to quit or taper...
Hurting........I have heard with tapering...find a dose thatyou are comfortable with taking without feeling a heck alot of wds ......space them out...time them if necessary..for your schedule.....and every three days.....shave off 1 mg.....and keep doing that as the weeks go on...Tapering is a committment to get off the pills, if you find it isnt working for you..you may have to go cold turkey...but by all means try what you think is best..There is a ton of support here from all areas of life...do alot of reading..and take people up on their suggestions....they really do work..and .....it will help as the mental part of the pills starts kicking in...Not only do these pills affect us physically but also mentally........So things like keeping your mind buys with puzzles....and word searches and things..alot of writing, your feelings day to day....your daily stuff...gives you a great idea of how you think on the pills......and such...........
Good luck with whatever you come up with!! and welcome...I look forward to seeing more posts !!! Hang in there!! and if you have a question even if you think its silly ask anyways....someone will have an answer...
I am in tears from the responses...the 'thankful' tears....because I have been a hurtinpup. Yes, I have been trying for about 2 months to taper down, but it hasn't worked yet because I didn't know how to do it...I think I was going to fast...cutting out 1/2 a pill every 3 days and waiting extra hours to take the medicine.
htp15-I had my large intestines removed...the colon. Kinda hard to even type it, which I guess its why I couldn't in my original post. But, I will post a new thread to Fladdict as you suggested and read JeffJeff post also after I finish typing this.
Elvis- I have just today discovered this site after hours of searching for the different affects Percocet has on the body...and I can't begin to tell you how scared I got...and then how down I felt. But then, seeing the responses here, and the care that you have showed this stranger...well, I barely have the words but, thank you from the bottom of my heart. I will return here often..and my prayers will include you all also!
oxysbliss- first, thank you for your welcome wagon! If you don't mind me asking, I don't understand about the mental part you were talking about...can you explain? Does it cause depression? I do understand about the puzzles, games and the journaling...I will follow your advice, thank you!
Thank U 3 very much!! I may be hurtin, but I'm not alone...and that is a saving grace. with love, respect and regards, pup
You are not alone. I think we all stumbled on this site for a reason and I'm glad we've got each other for support. Post as ofter as you feel like and go back and read old posts. There are many knowledgable people in this forum, with huge hearts. I am glad you are here.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.